# SDR 2004UALA00873

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 40,254 hours, 14,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 1681.8 SHEAR WEB CORRODED.   FABRICATED & INSTALLED DOUBLER REPAIR.
